Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


2nd night on Complera
Sep 5, 2012

I'm wondering what the expect. I was diagnosed with autoimmune liver disease in jan 12 and have been taking prednisone... which fucked me up. then i got diagnosed w hiv, my t cell count have droped from 578 to 188 since taking the prednisone and someother stuff but my viral load is undetectable. I've never taken hiv meds before, is it going to give me more energy?

Response from Dr. Young

Hello and thanks for posting.

Complera is generally very well tolerated, from our Resource Center on Starting HIV Treatment, the potential side effects and toxicity are:

[See the individual drugs contained in Complera] -- Edurant and Truvada (rilpivirine /emtricitabine/tenofovir). Moderate to severe side effects are uncommon (2% or fewer of patients): insomnia, headache, nausea, dizziness, rash, abnormal dreams, and depressive disorders (depression, negative thoughts, suicidal thoughts or actions).

It's not uncommon for people who start HIV medications to experience mild initial symptoms, but overall, measures such as fatigue improve after starting. Your case is potentially different, since we're dealing with both HIV-related as well as liver-related illness.

I hope that helps, BY



Previous
Pulmonia
Next
Could PEP affect my hormone levels?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement